MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P, 1X PAD-PAK-03, GERMAN, 350-STR-DE-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P, 1X PAD-PAK-03, GERMAN, 350-STR-DE-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device service required prompt.No patient involvement.
 
Event or Problem Description
Device service required prompt.No patient involvement.
 
Additional Manufacturer Narrative
Bt1 coin cell detached from pcba due to impact damage.Upon receipt at heartsine, damage was observed on the lower and upper-case assembly, which would indicate the device had sustained an impact.Visual inspection of the device revealed the bt1 coin cell had become detached from the pcba.As the bt1 coin cell provides power for the rtc circuit, this had resulted rtc errors in the history log.The user would have been alerted with ¿warning, device service required¿ prompts, as per reported fault.

Brand Name
PACKAGE, 350P, 1X PAD-PAK-03, GERMAN, 350-STR-DE-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key11671595
Report Number3004123209-2021-00122
Device Sequence Number4167579
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter CountryGH
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 350P
Device Catalogue Number350-STR-DE-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1